# SDR ASOA201100770

- Difficulty date: April 13, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 22,003 hours, 15,991 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST HYD SYS 2 QTY  (FIRE EQUIPMENT REQUESTED AS A PRECAUTION)  UPON INSP, FOUND NR 2 PRESSURE MANIFOLD DP INDICATIOR O-RING BROKEN.  R & R NR 2 PRESSURE MANIFOLD IAW AMM 29-11-05. LEAK CHECK GOOD.  (
